American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(19D55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 50 of 50 found      Go to page: 1 2

[31] Shing-wai Chan. Periodic cyclic cohomology Chern character for pseudomanifolds with one singular stratum. Proc. Amer. Math. Soc. 126 (1998) 669-675. MR 1452797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Shing-Wai Chan. $\mathcal{L}$-classes on pseudomanifolds with one singular stratum. Proc. Amer. Math. Soc. 125 (1997) 1955-1968. MR 1327001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Thomas J. Hunter. On the homology spectral sequence for topological Hochschild homology. Trans. Amer. Math. Soc. 348 (1996) 3941-3953. MR 1376548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Charles Weibel. Cyclic homology for schemes. Proc. Amer. Math. Soc. 124 (1996) 1655-1662. MR 1277141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Joachim Cuntz and Daniel Quillen. Cyclic homology and nonsingularity . J. Amer. Math. Soc. 8 (1995) 373-442. MR 1303030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Joachim Cuntz and Daniel Quillen. Algebra extensions and nonsingularity . J. Amer. Math. Soc. 8 (1995) 251-289. MR 1303029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] A. D. Elmendorf. A simple formula for cyclic duality . Proc. Amer. Math. Soc. 118 (1993) 709-711. MR 1143017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] F. T. Farrell and L. E. Jones. Isomorphism conjectures in algebraic $K$-theory . J. Amer. Math. Soc. 6 (1993) 249-297. MR 1179537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] George A. Elliott, Ryszard Nest and Mikael Rørdam. The cyclic homology of algebras with adjoined unit . Proc. Amer. Math. Soc. 113 (1991) 389-395. MR 1057953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Zbigniew Fiedorowicz and Jean-Louis Loday. Crossed simplicial groups and their associated homology . Trans. Amer. Math. Soc. 326 (1991) 57-87. MR 998125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] John G. Ryan. Curves on $K$-theory and the de Rham homology of associative algebras . Trans. Amer. Math. Soc. 321 (1990) 559-582. MR 978383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] S. Geller and C. Weibel. Hochschild and cyclic homology are far from being homotopy functors . Proc. Amer. Math. Soc. 106 (1989) 49-57. MR 965242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Ezra Getzler. Cyclic homology and the Be\u\i linson-Manin-Schechtman central extension . Proc. Amer. Math. Soc. 104 (1988) 729-734. MR 936774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Marc Levine. The indecomposable $K_3$ of fields. Bull. Amer. Math. Soc. 17 (1987) 321-325. MR 903743.
Abstract, references, and article information   
View Article: PDF

[45] Stanisław Betley. Homological stability for ${\rm O}\sb {n,n}$ over a local ring . Trans. Amer. Math. Soc. 303 (1987) 413-429. MR 896030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Charles A. Weibel. Nil $K$-theory maps to cyclic homology . Trans. Amer. Math. Soc. 303 (1987) 541-558. MR 902784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Janet Aisbett. On $K\sb 3$ of truncated polynomial rings . Trans. Amer. Math. Soc. 294 (1986) 517-536. MR 825719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] R. E. Staffeldt. Rational algebraic $K$-theory of certain truncated polynomial rings . Proc. Amer. Math. Soc. 95 (1985) 191-198. MR 801322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] W. G. Dwyer, M. J. Hopkins and D. M. Kan. The homotopy theory of cyclic sets . Trans. Amer. Math. Soc. 291 (1985) 281-289. MR 797060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Janet E. Aisbett, Emilio Lluis-Puebla and Victor Snaith. On $K_\ast ({\bf Z}/n)$ and $K_\ast ({\bf F}_q[t]/(t^2))$. Memoirs of the AMS 57 (1985) MR 803974.
Book volume table of contents   


Results: 31 to 50 of 50 found      Go to page: 1 2